# SDR USAA2014100200007

- Difficulty date: September 29, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 46,420 hours, 17,154 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BY LAVATORY SL FLEXES WHEN WALKING ACROSS IT.  CTR FLOOR PANEL BETWEEN FRAME 42 & 47, Y254 & -Y254 WAS FOUND TO HAVE AN 8 INCH X 8 INCH AREA OF DELAMINATION & WAS REPLACED IAW AMM 53-23-12.
